MathSciNet Relay Station
MathSciNet bibliographic data
MR2060512 (2005a:34009) 34A40 (34C11)
Jankowski, T. Systems of differential inequalities with initial time difference. Ukraïn. Mat. Zh. 56 (2004), no. 1, 139--145; translation in Ukrainian Math. J. 56 (2004), no. 1, 173–182
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement